Patient: I recently had a dime size, red, painful, almost cystic like bump/blister etc on my chest. It is now healing but has left a dark mark. Within the last week I now have a smaller size “bump” on my inner thigh, and face. They look similar to a pimple but after examining both, definitely are not. They are not painful they are just “there”. Could all of these be related? Could they be from my birth control pills I started 3 months ago? What are they??????
Doctor: Hello. Welcome to ask the doctor.As per details, there are following possibilities for your symptoms:1 ) Folliculi tis: it is a bacterial infection of the skin involving the hair follicle. For this, antibacterials are started.2)Acneiform eruption: these are red colored monomorphic lesions may be caused by birth control pills.Visit your doctor so that he can examine you and give you a prescription accordingly.You can share my opinion with him.I hope it helps.Take care